# SDR MWEA98013

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTEND TURNED OFF LT OVEN, PLASTIC MELTING ON ONE ELEMENT CAUSING SMOKE.  MTC CLEANED PLASTIC FROM OVEN.
